Tangent bundles of Hantzsche-Wendt manifolds

A. Gąsior , Andrzej Szczepański

Abstract

n/a
Author A. Gąsior
A. Gąsior,,
-
, Andrzej Szczepański (FMPI / IM)
Andrzej Szczepański,,
- Institute of Mathematics
Journal seriesJournal of Geometry and Physics, ISSN 0393-0440, (A 25 pkt)
Issue year2013
Vol70
Pages123-129
Publication size in sheets0.5
Keywords in EnglishSpinc-structure, flat manifold, Hantzsche-Wendt manifold, tangent bundle
DOIDOI:10.1016/j.geomphys.2013.03.013
URL http://dx.doi.org/10.1016/j.geomphys.2013.03.013
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; after publication
Score (nominal)25
ScoreMinisterial score = 25.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.797 (2) - 2013=0.797 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back